down the last few days. but today my anxiety is high again. what gives!!!
I am sorry, but I just can't believe you are doing this with all your problems, for someone else. What if you have to have that neurosurgery? You will have to be on pains meds for that. I'm just saying, don't let someone who's never been there do your thinking for you girl. If you continue this path I support you all the way. I just think you are doing it for the wrong reasons.
Hello there justfranblue. Tuesday morning and hopefully the anxious times are much less, at least less severe. I agree (not that if I did it would make any difference! ha, bit of humor) with what the others, LaurieShay, caringsonbj, and Mary. I believe and heres my two cents... wonder where that expression ever or whomever dreamt that one up came by... if you justfranblue... at this time, concentrate only on yourself. I'll share this years, ago when I was hospitilised, for detox of off xanax, and believe it or not, that took one month. They gave me phenebarbitol, and then weaned me of from that one, digressing here, the staff, and they were extremely professional, hammered the point ... number one priority was me. All others, immediate family, friends etc, all outside issues... at that time my work, job, go to the back burner. And looking back, it was and still is, held to be true. You are number 1. numero uno.
For today and however long it takes for you, I honestly mean this, take what you can, what you need, from us, from your own world, use it, your resources, and worry not for today or tomorrow, its not an issue. Your health, well being, your ... peace of mind, all of this is paramount, its so ... important that you feel that you are and have and will have done , something special. And thats special. This will sound ... corny, when I went through my detox, looking back and still, it was a victory. Be well, best wishes from us all, and we're all pulling for you, you go girl, ha!
Missy Fran, the brain and body both love love love opiates. When they figure out they are getting less, the produce a host of symptoms to try and a) bypass the damaged neurotransmitters and receptor sites, that normally would signal and receive signal to release the brain's own opiate or b) get you to break down and take more opiate. This is just the body trying to get the brain or you to cooperate. I know you mentioned that your hubby is not happy about you having to take anything for the pains you have, just know you have company and we will support you here. Hope you feel better soon. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2010 • 5 answers
Posted 15 Aug 2011 • 4 answers
Posted 14 Sep 2011 • 5 answers
Posted 5 Oct 2011 • 2 answers
Posted 9 Nov 2011 • 2 answers